- V. Bally, A. Millet, M. Sanz, "Approximation
and support theorems for parabolic stochastic PDE's", Annals of
Probability, vol. 23, n. 1, pp. 178-222, 1995.
- V. Bally, D. Talay, "The
the Euler scheme for the stochastic differential equations: I
convergence rate for the distribution function", Probability Theory and Related
Fields, n. 104, pp. 43-60, 1996.
- V. Bally, "Approximation scheme for
solutions of BSDE", Pitman
Research Notes in Mathematics
364, Longman, 1997.
- V. Bally, E. Pardoux, "Malliavin
calculus for white noise driven parabolic PDEs", Potential
Analysis, 9, pp. 27-64, 1998.
- V. Bally, "Construction of
asymptotically optimal controls for control and game problems",
Probability Theory and Related Fields, 111, pp. 453-467,
V. Bally, " An ellementary introduction to Malliavin calculus", Preprint INRIA
V. Bally,L. Caramellino, A. Zanette, "Pricing and hedging american options by Monte Carlo using a Malliavin calculus approach" preprint INRIA april 2003.
V. Bally, E. Pardoux, L. Stoica , "Backword Stochastic Differential Equations Associated to a symmetric Markov Process", Preprint INRIA, april 2003
V. Bally, Introduction to Malliaivn Calculus